# SDR IPXA2024112079444

- Difficulty date: October 26, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275455200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK Y0 CENTER CLS ADAPTER HAS CORROSION DOT 108-03, CM-108.  ACCOMPLISH PERMANENT REPAIR PER EO-92003-REQ1 REV. 1.
